# SDR C2XA10CL043

- Difficulty date: March 15, 2010
- Submitted: March 16, 2010
- Operation: Air carrier
- Aircraft: N16911
- Make and model: Emb EMB-145LR
- Aircraft serial: 145446
- Aircraft time: 18,096 hours, 13,781 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FDS765A2
- Part serial: 203757
- Condition: No Test
- Location: Lavatory
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 2785 THE CREW REPORTED THE LAV SMOKE WOULD NOT TEST.  MAINTENANCE REPLACED THE LAV SMOKE DETECTOR / SENSOR.  OPERATIONAL CHECKS WERE GOOD.
